Okay but these symptoms can happen up to 3 weeks after the shot. So, please monitor yourself and if you feel these symptoms get checked immediately. But it's also very interesting that it is a rare clotting disorder that reacts badly to a common blood thinner (heparin), a fact which doctors must be made aware of. And also interesting that it may be similar to a clotting disorder that is already known, that is also worsened by heparin. I wonder if these will turn out to be merely different triggers for the same underlying condition, in susceptible people who didn't otherwise know they had that potential. U.S. health authorities cautioned doctors against using a typical clot treatment, the blood-thinner heparin. “In this setting, administration of heparin may be dangerous and alternative treatments need to be given,” the FDA and CDC said. European authorities investigating the AstraZeneca cases have concluded clots appear to be similar to a very rare abnormal immune response that sometimes strikes people treated with heparin, leading to a temporary clotting disorder. Officials say they also want to educate vaccine providers and health professionals about the “unique treatment” required for this type of clot.